MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the first clip was not properly positioned when the device was initially loaded, and the product was replaced for continued use".No report of patient harm or injury.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit of ae05ml auto endo5 ml lot # 73f2500218 for investigation.The serial number of the device is sn (b)(6).The returned sample was visually examined without magnification.Visual examination revealed there was no damage to the jaw assembly or channel box tabs.The trigger was returned unengaged.No defects or anomalies were observed on the device.A slight sink mark was observed on the handle.The sink mark was determined to be in the tolerable range and would not impact functionality.There was evidence of biological material observed on the device.Proper functional testing could not be completed because the applier was returned empty with no clips.Only the last clip indicator was returned in the device.Upon engagement, the trigger was observed to engage with the ratchet.The last clip indicator was correctly loaded.Click sounds were observed upon engagement of the trigger, indicating the trigger ears were not broken upon the return of the device.No issues were observed at the jaws upon engagement of the trigger.The jaws were observed to be aligned.The device was dissem-bled.The handle was damaged during disassembly.The trigger ears were observed to be intact.The ratchet components were properly greased.No defects were observed with the knob and jaw assemblies.No defects were observed with the jaws and the jog.No damage was observed to the outer tubing and the feeder.The probable root cause of the reported defect could not be de-termined based on the sample returned and the information provided.Device history record in-vestigation did not show issues related to complaint.The reported complaint of "clip(s) not loading properly" could not be confirmed based up-on the sample received.A proper functional test could not be performed because the device was returned with no clips remaining.No damage or defects were observed on the device and internal components.Additionally, the ae05ml is 100% tested at the end of the assembly line.A system test fixture is utilized by manufacturing to verify proper function by latching 2 clips of every device on overstress silicone tubing.It is important to receive the device with clips remaining for the completion of proper functional testing; moreover, functional testing is critical to confirm the complaint and determine the root cause of any reported defects.No conclusive findings could be determined based on the sample provided as functional testing could not be completed; there-fore, no corrective action is warranted.A dhr review was performed with no evidence to suggest a manufacturing related cause.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
WECK AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24681383
Report Number3003898360-2026-00132
Device Sequence Number21342602
Product Code FZP
UDI-Device Identifier14026704553126
UDI-Public(01)14026704553126(11)250608(17)261206(10)73F2500218(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAE05ML
Device Lot Number73F2500218
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown